# SDR 99ZZZX4148

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624KM
- Make and model: Israel 1124
- Aircraft serial: 227
- Engine: Garrtt TFE73131G
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3020052
- Condition: Leaking
- Location: Gearbox
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ONE HOUR INTO FLIGHT, THE RIGHT ENGINE 'ENGINE OIL PRESS LOW' LIGHT CAME ON.  ENGINE THRUST WAS REDUCED AND EMERGENCY CHECK LIST WAS ACCOMPLISHED.  AFTER 2 MINUTES, THE RIGHT ENGINE WAS SHUT DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT KLAS.  UPON INSPECTION, A FAILED HYDRAULIC PUMP ACCESSORY GEARBOX SHAFT SEAL WAS FOUND THAT CAUSED LOSS OF OIL.  RECURRENCE CONTROL:  NONE.  ISOLATED FAILURE.
